Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pregnancy with IVF, have recurring spotting. What could the cause be?

Hi , I have just completed my 6th week of pregnancy after IVF . During my 5th week ,i had spotting & doctor prescribed me Susten100 , which stopped spotting after a course of 3 days. Now again i am getting spotting. And doctor prescribed me susten again. what could be the problem ? I had an earlier ectopic preg. I dont have any abdoinal cramps /pains . so can it be another ectopic ?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for your query,
Recurrent spotting may be related to threatened abortion or even ectopic . Susten is a progesterone which helps in sustaining pregnancy. Have not you undergone any USG after you became pregnant? USG can help in excluding ectopic pregancy and helps us to diagnose a normal pregnancy. Take complete rest and take medicines.
Hope it helps..
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor